| Model Number |
M00553640 |
| Medical Device Problem Codes |
Positioning Failure (1158); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of stent failure to deploy.Block h11: following an update to the axios risk documentation, this event is being reported as part of the efforts associated with boston scientific's nonconforming events and prevention investigation, (b)(4).Investigation results: based on the available information, boston scientific could not confirm the reported events of stent failure to deploy and hub/luer detachment of device or device component.The device was not returned for analysis; therefore, a technical analysis could not be performed.There is not enough evidence to determine whether the reported events were due to the physician's technique during the procedure or was related to a device malfunction.Device history record (dhr) review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis as it was disposed on customer site; therefore, a technical analysis could not be performed.Risk review: a risk review was completed and confirmed that the event of "stent failure to deploy" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted transgastric to treat pancreatic fluid collection (pfc) during an endoscopic ultrasound (eus) pseudocyst drainage procedure performed on (b)(6) 2026.During the procedure, after inputting the catheter into the pseudocyst, the physician attempted to deploy the first flange, but the grey hub broke off the catheter.Therefore, the physician placed the wire down the catheter to hold the position and removed it.The procedure was able to be completed by another of the same device over the wire.There were no patient complications reported as a result of this event.